# SDR ASAA2016092918175

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 55,234 hours, 21,327 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE AT 24000 FT,  CABIN PRESSURE EXCEEDED 10000. SCANNED PRESSURIZATION PANEL AND NOTED APU BLEED SWITCH WAS IMPROPERLY SET TO ON. ALL OTHER SWITCHES WERE SET PER MEL. BEGAN EMERGENCY DESCENT TO 10,000 RAN QRC THEN QRH. PACK PRESSURE STILL ABOVE 40 PSI LEFT SIDE. WITH FULL MANUAL CLOSED AT FLOW VALVE AIRCRAFT AT 900 CABIN AT 7,000 FEET.  ACFT GROUNDED
